Pointwise partial hyperbolicity in three-dimensional nilmanifolds

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)

Abstract

We show the existence of a family of manifolds on which all (pointwise or absolutely) partially hyperbolic systems are dynamically coherent. This family is the set of 3-manifolds with nilpotent, non-abelian fundamental group. We further classify the partially hyperbolic systems on these manifolds up to leaf conjugacy. We also classify those systems on the 3-torus that do not have an attracting or repelling periodic 2-torus. These classification results allow us to prove some dynamical consequences, including existence and uniqueness results for measures of maximal entropy and quasi-attractors.
Original languageEnglish
Pages (from-to)853-875
Number of pages23
JournalJournal of the London Mathematical Society
Volume89
Issue number3
DOIs
Publication statusPublished - 2014
Externally publishedYes

Cite this